CureZone   Log On   Join
Seb Derm - Caused By Antibiotics (help needed)
 
sjhal12 Views: 1,930
Published: 5 years ago
 

Seb Derm - Caused By Antibiotics (help needed)


Hi there everyone. Just wanted to explain my story and see if I can get some advice from anyone who has cured their seb derm. 

I am 25, and never had any skin issue whatsoever up until this moment in time. 

In 2015 I was prescribed Lymecycline antibiotic tablets from my derm for a 3 month course which was for some acne I had on my back. After 3 months of taking the tablets twice a day there was no improvement, and I ended up going back to the derm who gave me another 3 month course of the tablets and said to try it again and come back after 3 months to see if the condition had cleared up. After this second 3 month course of taking Lymecycline, again there was no improvement what so ever and ended up just forgetting about going back to the derm as it was a waste of time. During this second course I noticed the hairs on my legs were rapidly falling out also hair from my arms were falling out too it was noticeable to me but i just ignored it. My diet up till this point was kind of terrible. I was eating just everything and anything (mainly fast foods) etc

 

Anyway a few months went past and I randomly had gastroentiritus (severe stomach cramping/ibs/diareah symptoms) which were on and off for about a month. It got so bad I had to quit my job because I was constantly in and out of the A&E with these severe symptoms. After a while it randomly stopped and decided to start eating healthier etc 

I then started to get this really bad itch on the top of my scalp. It was extremely itchy i would keep scratching it. Then I noticed after a while that the hair on my head started to fall out rapidly - similar to telogen effluvium type hair loss. Alot of the hairs had white tips at the end of them. This really started to freak me out as I never had an issue with my hair before. A short while after I would say around about a month or so, I started to get these flakes of dandruff in my eyebrows and my eyebrow hairs began to start falling out. I panicked and went to my derm who prescribed me these stupid steriod creams saying it was seb derm and that I was just 'stressed' and i need to apply this on the effected areas for a week, and that the hair loss will stop after 6 months as he said it was telogen effluvium. 

obviously the cream did not work it actually made it worse. So in the end I decided to do my own research. I knew I had these gut issues/leaky gut problems and IBS which came out of no where and started to look into that. After about 6/7months my hair still easily falls out, and I do still have seb derm. I am wondering if the antibiotics were the cause of this as I understand that antibiotics kill off all the good bacteria in the gut which causes many deficiency's i.e. biotin/zinc/b vitamins etc..

 

I have started taking probiotics - and making my own kefir drinks which have 100% improved my bowl movements - no more diarreah. I feel abit better too, but this has only been going on for a short period of time. I wanted to know if anyone else has had this similar issue happen to them, and if you have managed to rectify the problem, how did you go about it. I have read up on L-Glutamin, Fermented Foods, Candida diet etc.. My diet now is pretty much cleared up I juice vegetables, eat clean, mainly eat brown rice if i am going to eat rice, lean meats and I eat alot of fruit too

 

I cannot believe my derm didnt tell me about these ridiculous side effects from taking these antibiotics for such a long time. If you have any advice for me I would greatly appreciate it. 

thanks for reading

 

 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

1.047 sec, (2)